# SDR CALA2022042701092

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 117,138 hours, 18,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR DIFFICULT TO CLOSE APPEARS TO BE BINDING ON THRESHO LD TIGHTENED COCKPIT DOOR SILL, OPS CHECK OK.
